Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Complex differential geometry and nonlinear differential equations

About this Title

Yum Tong Siu, Editor

Publication: Contemporary Mathematics
Publication Year: 1986; Volume 49
ISBNs: 978-0-8218-5049-7 (print); 978-0-8218-7634-3 (online)
MathSciNet review: 833798

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter